On the Locality and Availability of Linear Codes Based on Finite Geometry

Lin-Zhi SHEN  Fang-Wei FU  Xuan GUANG  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E98-A   No.11   pp.2354-2355
Publication Date: 2015/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E98.A.2354
Type of Manuscript: LETTER
Category: Coding Theory
locality,  availability,  finite geometry,  

Full Text: PDF(83.9KB)>>
Buy this Article

Linear codes with locality r and availability t have a wide application in distribution storage because they permit local repair and parallel accesses of hot data. In this letter, the locality and availability of some linear codes based on finite geometry are given. According to these results, we give some linear codes that have higher rate than known codes with the same locality and availability.